# SDR UPS405548

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, DURING RIVET INSTALLATION FOUND  RT WING CORROSION ON LOWER SIDE OF UPPER WING SKIN O/B OF PYLON 4 AT WS 1160.  REPAIRED IAW KLM DFX 96-040 ISSUE NR 3 APPROVED PER UPS 747-57-0309.
